| Model Number |
AA61101002 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
Event or Problem Description
According to the available information, before insertion, an inflation test was done with no problem.After a few hours indwelling, the catheter fell off.A balloon burst was found.
Additional Manufacturer Narrative
H3: after decontamination of the returned device, the balloon was inflated and bubbles were observed.The complaint was confirmed.Possible root cause was weakness in an area of the balloon's silicone material.